# SDR SWAA991232

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26066722
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, TAXING ACFT FOUND RT BRAKE PRESS WEAK AND WITH ANTI-SKID SYSTEM ON INOP.  REMOVED AND REPLACED RT BRAKE ASSY PER MM.
